I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1995, VOLUME 1, NUMBER 4, PAGES 871-880
We deal with the following problem: is it correct that every separable, countably compact, first countable space admits a one-to-one mapping onto some Hausdorff compact space? Theorems 2 and 3 show that this problem has no positive solution in ZFC.
All articles are published in Russian.
|Main page||Editorial board|
|Instructions to authors||Contents of the journal|
Last modified: October 3, 1997.